# SDR DALA2022021701073

- Difficulty date: February 14, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 136,147 hours, 19,632 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 INTERNAL SECTION 48 STA1725 AT LOWER FWD APU INLET CUTOUT FOUND CRACK. CORRECTIVE ACTION: INTERNAL SECTION 48 STA1725 AT LOWER FWD APU INLET CUTOUT CRACK AREA REPAIRED AS PER PRI596987-14 REV.0. (2121143)
